# SDR SWAA2025043020500

- Difficulty date: April 1, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 71,479 hours, 37,548 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON HORIZONTAL PRESSURE DECK WEB AT RBL 41 BETWEEN STA 663 TO BS 675 AT MAIN WHEEL WELL COMPARTMENT. CRACK LENGTH: 0.375 IN. APPROX 2025-238167<[01] TOOL USED ON STEP 6 AND STEP 7:EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 200048001; DUE DATE: 28-MAY-25;[02] PERFORMED REPAIR CATEGORY A ON HORIZONTAL PRESSURE DECK WEB LOCATED RBL 30 TO RBL 60; STA 663 TO STA 675 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2. SEE INDIVIDUAL SIGNOFF BELOW.;[03] PERFORMED REPAIR CATEGORY A ON HORIZONTAL PRESSURE DECK WEB LOCATED RBL 30 TO RBL 60; STA 663 TO STA 675 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2. SEE INDIVIDUAL SIGNOFF BELOW. AS RII
